# SDR IXXA199582

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N788AL
- Make and model: Doug DC-8-63
- Aircraft serial: 45999
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Part number: 2610391
- Condition: Cracked
- Location: Aft Press Blkhd
- Part time: 72,167 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, AN AFT PRESSURE BULKHEAD HORIZONTAL STIFFENER (THIRD FROM THE BOTTOM AT APPROXIMATELY STATION PLUS X3 TO MINUS X3) WAS FOUND TO BE CRACKED IN THE RADIUS.  A DOUBLER REPAIR WAS INSTALLED IAW COTNEY ENGINEERING DRAWING SKA95164-2, DATED 8/23/95.  (M)
